# SDR AALA202407039032

- Difficulty date: June 16, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 67,566 hours, 28,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL FROM STA 727D TO 727E, LBL 22. REPLACED TRANSITION PANEL PER SRM 53-00-53-2 AND SRM 51-40-02,.
